# SDR SWAA2025031198570

- Difficulty date: February 20, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+1.5 RBL 40 L: 0.5' MARKED<[01] PERFORMED REPAIR AT HORIZONTAL PRESSURE DECK BS 663 TO BS 675 BETWEEN RBL 30 TO RBL 65 PER SRM 53-40-51-2R-2;[02] VERIFIED ACTION 1. JOB COMPLETE.
